# SDR DALA13072580925

- Difficulty date: December 30, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 66,295 hours, 50,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 27 IN THE CABIN WAS INOPERATIVE. MAINTENANCE FOUND A LOOSE WIRE IN THE CONNECTOR, REPAIRED THE CONNECTOR PIN, AND THE SYSTEM RETURNED TO NORMAL OPERATION.
